Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 28, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 30, 2016, 10:25 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 10:25 PM CDT (03:25 UTC)
- Expired
- Mar 31, 2016, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Bradley County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 149 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
457
WGUS54 KLZK 310325
FFWLZK
ARC001-011-041-043-079-310630-
/O.NEW.KLZK.FF.W.0028.160331T0325Z-160331T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1025 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
DREW COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 130 AM CDT
* AT 1023 PM CDT...RADAR INDICATED WIDESPREAD SHOWERS AND
THUNDERSTORMS IN MUCH OF THE WARNED AREA. RADAR AND GROUND REPORTS
INDICATE THAT AS MUCH AS ONE TO THREE INCHES OF RAIN HAVE FALLEN
IN PORTIONS OF THE WARNED AREA IN THE LAST COUPLE OF HOURS. WITH
ADDITIONAL HEAVY RAINFALL EXPECTED...FLASH FLOODING IS LIKELY TO
OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTICELLO... WARREN... DUMAS...
DERMOTT... ROHWER... WILMAR...
ARKANSAS CITY... MITCHELLVILLE... TILLAR...
WATSON... WINCHESTER... MERRISACH LAKE...
GREEN HILL... OMEGA... LUCCA LANDING...
LADELLE... TRUSTEN HOLDER WMA... YANCOPIN...
MILLS... MCGEHEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3402 9099 3397 9098 3400 9102 3398 9109
3384 9107 3378 9099 3379 9113 3373 9115
3368 9103 3370 9122 3360 9114 3352 9125
3357 9145 3339 9146 3339 9200 3358 9212
3424 9109 3425 9108 3412 9111 3409 9087
$$
57What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 6:38 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 30, 6:38 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 638 PM CDT WED MAR 30 2016 .DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST. && .AVIATION... SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE FRONTAL PASSAGE ON THU AFTERNOON/EVENING. && .PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING. AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL 10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED AND SLIGHT RISK OVER ALL OF AR. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL VALUES...COOLING A BIT BEHIND THE FRONT. LONG TERM...FRIDAY THROUGH WEDNESDAY COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK. THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS TIME && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 75 45 65 / 90 30 10 10 CAMDEN AR 63 78 49 69 / 90 50 10 10 HARRISON AR 58 71 40 60 / 60 10 0 10 HOT SPRINGS AR 62 76 46 66 / 90 30 10 0 LITTLE ROCK AR 62 77 47 67 / 90 40 10 0 MONTICELLO AR 64 78 51 69 / 100 70 30 0 MOUNT IDA AR 62 75 44 64 / 80 20 0 10 MOUNTAIN HOME AR 59 75 42 63 / 80 10 0 10 NEWPORT AR 61 76 45 66 / 100 30 10 0 PINE BLUFF AR 63 78 49 67 / 100 50 20 0 RUSSELLVILLE AR 61 76 44 65 / 80 20 0 10 SEARCY AR 62 76 45 66 / 90 30 10 0 STUTTGART AR 62 77 47 67 / 100 50 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING- JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE. && AVIATION...62
Hazardous weather outlook, Mar 30, 10:10 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1010 PM CDT WED MAR 30 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 1010 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A STORM SYSTEM WILL CONTINUE TO MOVE ACROSS THE REGION THROUGH THE OVERNIGHT HOURS BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY RAIN HAS BEEN OCCURRING WITH NUMEROUS REPORTS OF FLOODING BEING RECEIVED. WIDESPREAD RAIN AMOUNTS OF TWO TO FIVE INCHES HAVE FALLEN ALONG THE I30 AND US HIGHWAY 67 AND 167 CORRIDOR. LOCALLY HIGHER AMOUNTS HAVE LIKELY FALLEN IN THIS AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS BUT GRADUALLY TAPER OFF TOWARDS MORNING BUT RAIN CHANCES WILL NOT END COMPLETELY UNTIL THURSDAY. ANOTHER INCH OR TWO OF RAIN CAN NOT BE RULED OUT AND FLASH FLOODING WILL REMAIN A CONCERN AS MANY AREA CREEKS AND STREAMS ARE RUNNING VERY HIGH. SOME OF THESE STORMS WILL BE STRONG WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY CONCERN. TORNADOES CAN NOT BE RULED OUT OVER THE SOUTHEAST CORNER OF THE STATE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/59
In the hours before
Local storm report, Mar 30, 9:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG MERONEY 33.96N 91.73W
03/30/2016 LINCOLN AR LAW ENFORCEMENT
THE ROOF WAS BLOWN OFF OF A MOBILE HOME.
&&
57Local storm report, Mar 30, 9:13 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CAMDEN 33.57N 92.84W
03/30/2016 OUACHITA AR SOCIAL MEDIA
A FEW TREES DOWN WITH ONE FALLING ON A HOUSE AND DAMAGING
A CAR.
&&
226Special weather statement, Mar 30, 9:43 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CDT WED MAR 30 2016
ARZ065-069-310330-
DESHA AR-DREW AR-
943 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DESHA AND EASTERN DREW
COUNTIES UNTIL 1030 PM CDT...
AT 943 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LADELLE...OR 7 MILES SOUTHEAST OF MONTICELLO...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO... DUMAS... ROHWER...
TILLAR... WATSON... WINCHESTER...
MCGEHEE... OMEGA... LUCCA LANDING...
KELSO... REED... PICKENS IN DESHA COU...
MCARTHUR... ENON... PENDLETON...
SELMA... YUKON... COLLINS...
MORGAN POINT RECREAT...
MASONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3379 9113 3372 9115 3370 9122 3367 9123
3357 9145 3340 9171 3353 9186 3379 9160
3379 9156 3384 9156 3400 9140 3398 9138
3401 9134 3399 9132 3396 9135 3397 9129
3378 9107
TIME...MOT...LOC 0243Z 223DEG 38KT 3353 9173
62Special weather statement, Mar 30, 10:15 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT WED MAR 30 2016
ARZ056-057-064-310400-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-
1015 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARKANSAS...SOUTHEASTERN
JEFFERSON AND NORTH CENTRAL LINCOLN COUNTIES UNTIL 1100 PM CDT...
AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RICHARDSON...OR 17 MILES EAST OF PINE BLUFF...MOVING NORTHEAST AT
50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STUTTGART... ALMYRA... ST. CHARLES...
RICHARDSON... WOODVILLE... LANGFORD...
DE WITT... CASSCOE... CORNERSTONE...
BAYOU METEO STATE GA...
CROCKETTS BLUFF... LODGE CORNER...
ALMYRA AIRPORT... ETHEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3431 9108 3411 9173 3426 9184 3457 9142
3456 9132
TIME...MOT...LOC 0315Z 238DEG 45KT 3423 9171
44Special weather statement, Mar 30, 10:24 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 PM CDT WED MAR 30 2016
ARZ065-310415-
DESHA AR-
1024 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DESHA COUNTY UNTIL 1115
PM CDT...
AT 1023 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MCGEHEE...OR 7 MILES NORTHEAST OF DERMOTT...MOVING NORTHEAST AT
40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROHWER... ARKANSAS CITY... KELSO...
MCGEHEE... LUCCA LANDING... MCARTHUR...
MASONVILLE... HALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHEASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN ARKANSAS.
LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
3398 9109 3393 9101 3384 9107 3378 9099
3377 9115 3371 9113 3368 9103 3370 9122
3360 9113 3356 9124 3352 9125 3356 9142
3366 9145 3411 9103 3410 9088 3409 9087
TIME...MOT...LOC 0323Z 240DEG 37KT 3360 9135
62Local storm report, Mar 30, 10:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1025 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD ENGLAND 34.54N 91.97W
03/30/2016 LONOKE AR LAW ENFORCEMENT
LOCAL LAW ENFORECEMENT REPORTED NUMEROUS ROADS IN ENGLAND
WHERE CLOSED AND BARRICADED DUE TO HIGH WATER.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:00 PM CDT | Tornado Warning | LZK | Desha, Drew | 45 min |
| Mar 30, 7:02 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
| Mar 30, 7:07 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 7:08 PM CDT | Special Weather Statement | LZK | Lonoke | 52 min |
| Mar 30, 7:11 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 34 min |
| Mar 30, 7:17 PM CDT | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 43 min |
| Mar 30, 7:29 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 6 hr |
| Mar 30, 7:42 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 48 min |
| Mar 30, 7:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 26 min |
| Mar 30, 8:07 PM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| Mar 30, 8:26 PM CDT | Special Weather Statement | LZK | Arkansas | 49 min |
| Mar 30, 8:27 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more | 3 hr |
| Mar 30, 8:32 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Mar 30, 8:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more | 3 hr |
| Mar 30, 9:00 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 9:43 PM CDT | Special Weather Statement | LZK | Desha, Drew | 47 min |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Randolph | 72 hr |
| Mar 30, 9:50 PM CDT | River Flood Warning | LZK | Lawrence, Randolph | 63 hr |
| Mar 30, 10:15 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Mar 30, 10:24 PM CDT | Special Weather Statement | LZK | Desha | 51 min |
| Mar 30, 10:53 PM CDT | Special Weather Statement | LZK | Desha | 37 min |
| Mar 30, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 38 min |
| Mar 30, 11:09 PM CDT | Tornado Warning | LZK | Desha, Drew | 51 min |
| Mar 30, 11:15 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more | 3 hr |
| Mar 30, 11:45 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more | 3 hr |
| Mar 31, 1:30 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 6 hr |
| Mar 31, 1:46 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more | 6 hr |
| Mar 31, 7:11 AM CDT | Special Weather Statement | LZK | Scott | 34 min |
| Mar 31, 7:24 AM CDT | Special Weather Statement | LZK | Logan | 51 min |
| Mar 31, 8:38 AM CDT | Special Weather Statement | LZK | Perry | 52 min |
| Mar 31, 9:20 AM CDT | Special Weather Statement | LZK | White | 40 min |
| Mar 31, 9:22 AM CDT | Special Weather Statement | LZK | Independence | 38 min |
| Mar 31, 9:41 AM CDT | Special Weather Statement | LZK | Jackson | 49 min |
| Mar 31, 9:43 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 12 min |
| Mar 31, 9:46 AM CDT | Special Weather Statement | LZK | Faulkner, White | 44 min |
| Mar 31, 10:02 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 17 min |
| Mar 31, 10:10 AM CDT | Special Weather Statement | LZK | Faulkner | 35 min |
| Mar 31, 10:17 AM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Mar 31, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 37 min |
| Mar 31, 10:47 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 28 min |
| Mar 31, 10:50 AM CDT | Special Weather Statement | LZK | Woodruff | 40 min |
| Mar 31, 11:02 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 43 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 32 min |
| Mar 31, 11:36 AM CDT | Special Weather Statement | LZK | Woodruff | 39 min |
| Mar 31, 2:01 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke | 43 min |
| Mar 31, 2:24 PM CDT | Special Weather Statement | LZK | Cleveland | 51 min |
| Mar 31, 2:30 PM CDT | Special Weather Statement | LZK | Grant | 45 min |
| Mar 31, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 46 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 38 min |
| Mar 31, 3:44 PM CDT | Special Weather Statement | LZK | Jefferson | 16 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 35 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.